在线阅读 --自然科学版 2019年6期《关于Wakamatsu倾斜模的Gorenstein类的稳定性》
关于Wakamatsu倾斜模的Gorenstein类的稳定性--[在线阅读]
何东林, 李煜彦
陇南师范高等专科学校 数信学院, 甘肃 陇南 742500
起止页码: 465--467页
DOI: 10.13763/j.cnki.jhebnu.nse.2019.06.002
摘要
利用同调代数的方法,研究了关于Wakamatsu倾斜模的Gorenstein类的稳定性,并证明了对任意整数n ≥ 1都有(giωn+1=(giωn.

Stability of Gorenstein Classes Relative to Wakamatsu Tilting Modules
HE Donglin, LI Yuyan
School of Mathematics and Information Science, Longnan Teachers College, Gansu Longnan 742500, China
Abstract:
Using homological algebra methods,the paper investigates the stability of Gorenstein classes relative to wakamatsu tilting module,and proves that (giω)n+1=(giω)n for any integer n ≥ 1.

收稿日期: 2019-03-21
基金项目: 甘肃省高等学校科研项目(2018A-269);甘肃省高等学校创新能力提升项目(2019B-224)

参考文献:
[1]AUSLANDER M,BRIDGER M.Stable Module Theory[M].Providence:American Mathematical Soc,1969.doi:10.1090/memo/0094
[2]ENOCHS E E,JENDA O M G.Gorenstein Injective and Projective Modules[J].Mathematische Zeitschrift,1995,220(1):611-633.doi:10.1007/bf02572634
[3]SATHER-WAGSTAFF S,SHARIF T,WHITE D.Stability of Gorenstein Categories[J].Journal of the London Mathematical Society,2008,77(2):481-502.doi:10.1112/jlms/jdm124
[4]XU A,DING N.On Stability of Gorenstein Categories[J].Communications in Algebra,2013,41(10):3793-3804.doi:10.1142/s021949881250209x
[5]ZHU H Y,DING N Q.ω-Gorenstein Injective Modules and Dimensions[J].Science China Mathematics,2011,54(3):421-436.doi:10.1007/s11425-010-4128-y
[6]BELIGIANNIS A,REITEN I.Homological and Homotopical Aspects of Torsion Theories[M].Providence:American Mathematical Soc,2007.doi:10.1090/memo/0883
[7]WAKAMATSU T.Tilting Modules and Auslander's Gorenstein Property[J].Journal of Algebra,2004,275(1):3-39.doi:10.1016/j.jalgebra.2003.12.008
[8]LIANG L,DING N Q,YANG G.Some Remarks on Projective Generators and Injective Cogenerators[J].Acta Mathematica Sinica,2014,30(12):2063-2078.doi:10.1007/s10114-014-3227-z
[9]ANDERSON F,FULLER K.Rings and Categories of Modules[M].New York:Spring-verlag,1992.doi:10.1007/978-1-4684-9913-1
[10]佟文廷.同调代数引论[M].北京:高等教育出版社,1996. TONG Wenting.Introduction of Homological Algebra[M].Beijing:Higher Education Press,1996.